MAUDE Adverse Event Report: Roche Molecular Systems, Inc. - Branchburg cobas® HIV-1/HIV-2 Qualitative (192T); Lab-Based Hiv Nat Diagnostic And/Or Supplemental Test

Roche Molecular Systems, Inc. - Branchburg cobas® HIV-1/HIV-2 Qualitative (192T); Lab-Based Hiv Nat Diagnostic And/Or Supplemental Test
Catalog Number 09040528190
Medical Device Problem Codes False Positive Result (1227); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
cobas® HIV-1/HIV-2 Qualitative (192T)
Common Device Name
Lab-Based Hiv Nat Diagnostic And/Or Supplemental Test
Manufacturer (Section D)
Roche Molecular Systems, Inc. - Branchburg
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
Roche Molecular Systems, Inc. - Branchburg
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
+1(925)353-4412
MDR Report Key50219809
Report Number2243471-2026-03291
Device Sequence Number16096539
Product Code QST
UDI-Device Identifier00875197006384
UDI-Public00875197006384
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
BP190360/10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09040528190
Device Lot NumberN12045
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale